Had an UTI and hence was put on levaquin. After the 8th day of taking levaquin, i had the problem of not able to swallow food.. Stopped levaquin and UTI went away. Since then, i had a feeling that something is stuck in throat and particularly at nites, i was not able to sleep properly. had mylanta and prilosec and the situation got improved.. doctor recommended aciphex and currently i am on that.. situation seems to get better but at times, the condition that I have something stuck in throat and a little difficulty to swallow flares up. Got a sore throat a couple of days back. but now it is better. feeling weak and has muscle pains occasionally.. any ideas? should i expect improvement only after a while? currently i am on the 15th day of taking aciphex... could it be allergies?
You are not adequetely responding to the treatment.
The reasons could be many. The one which you can correct are -
1. Taking Aciphex early morning empty stomach before you eat anything if you are taking once daily dose or once before breakfast and the other before dinner if you are on twice daily dose.
2. Life style modifications
If symptoms persist you may need UGI scopy to be done along with 24 hours pH monitoring.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
i took levaquin and it was 750 mg it threw me into panic attacks and anxiety i though i was going to die that night , i did not sleep for 24 hours straight, it was from the med i have took the 500 many times but that almost did me in , i will never take levaquin again google it you will not want to take again either . its a bad drug and cant hurt you .
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.